# SDR KBMA117611

- Difficulty date: June 14, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Part number: TL100AXE12L50DIL
- Condition: Worn
- Location: Engine Cowl
- Part time: 1,408 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR ENGINE COWL LATCH WAS WORN.  REPLACED WITH NEW LATCH.
